RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 4(334), Pages 213–214 (Mi umn316)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The boundedness of the orthonormal eigenfunctions of a certain class of non-linear Sturm–Liouville type operators with a weight function of unbounded variation on a finite interval

G. A. Aigunov

Daghestan State University

DOI: https://doi.org/10.4213/rm316

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:4, 815–816

Bibliographic databases:

MSC: Primary 34B24; Secondary 34L99
Accepted: 14.02.2000

Citation: G. A. Aigunov, “The boundedness of the orthonormal eigenfunctions of a certain class of non-linear Sturm–Liouville type operators with a weight function of unbounded variation on a finite interval”, Uspekhi Mat. Nauk, 55:4(334) (2000), 213–214; Russian Math. Surveys, 55:4 (2000), 815–816

Citation in format AMSBIB
\Bibitem{Aig00}
\by G.~A.~Aigunov
\paper The boundedness of the orthonormal eigenfunctions of a~certain class of non-linear Sturm--Liouville type operators with a~weight function of unbounded variation on a~finite interval
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 4(334)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn316}
\crossref{https://doi.org/10.4213/rm316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1786732}
\zmath{https://zbmath.org/?q=an:0978.34078}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..815A}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 4
\pages 815--816
\crossref{https://doi.org/10.1070/rm2000v055n04ABEH000316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000167387200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034562813}


Linking options:
  • http://mi.mathnet.ru/eng/umn316
  • https://doi.org/10.4213/rm316
  • http://mi.mathnet.ru/eng/umn/v55/i4/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Trynin, “Asymptotic behavior of the solutions and nodal points of Sturm–Liouville differential expressions”, Siberian Math. J., 51:3 (2010), 525–536  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:204
    Full text:107
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020